On the number of prime factors of integers

Erdős, Pál and Sárközy, András: On the number of prime factors of integers. In: Acta scientiarum mathematicarum, (42) 3-4. pp. 237-246. (1980)

Cikk, tanulmány, mű

Download (788kB) | Preview
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1980
Volume: 42
Number: 3-4
ISSN: 0001-6969
Page Range: pp. 237-246
Language: angol
Official URL: http://www.acta.hu
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 246. p.
Date Deposited: 2016. Oct. 15. 14:11
Last Modified: 2019. Sep. 20. 14:30
URI: http://acta.bibl.u-szeged.hu/id/eprint/14775

Actions (login required)

View Item View Item